# SDR ASAA2021113036898

- Difficulty date: November 30, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 141A550426
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 328 HAS CORROSION AT RBL 46. GROUNDED - YES. REPAIRED OUT OF LIMITS CORROSION AT STA 328 RBL 46 IAW EA# 800-53EA-24051 & B737-800 SRM 53-10-51-2R-8.W= 1.75" O= .0125" R= .105" L= 2.25" D= .020".
